# SDR CALA2024052401578

- Difficulty date: May 22, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 2969
- Aircraft time: 47,286 hours, 28,330 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601101
- Condition: Missing
- Location: Seat 22e
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 22E MISSING UNDERSEAT LIFEVEST. REPLACED MISSING PAX SEAT LIFEVEST AT SEAT 22E I.A.W. AMM 25-66-52.
